Let be a n-dimensional row vector space over a finite field For , let be a d- dimensional subspace of . denotes the set of all the spaces which are the subspaces of and not the subspaces of except . We define the partial order on by ordinary inclusion (resp. reverse inclusion), and then is a poset, denoted by (resp. ). In this paper we show that both and are finite atomic lattices. Further, we discuss the geometricity of and , and obtain their characteristic polynomials.
 Aigner, M. (1979) Combinatorial Theory. Springer-Verlag, Berlin. http://dx.doi.org/10.1007/978-1-4615-6666-3
 Liu, Y.H. (2011) Special Lattice of Rough Algebras. Applied Mathematics, 2, 1522-1524.
 Huo, Y.J. and Wan, Z.-X. (2001) On the Geomericity of Lattices Generated by Orbits of Subspaces under Finite Classical Groups. Journal of Algebra, 243, 339-359.
 Gao, Y. and You, H. (2003) Lattices Generated by Orbits of Subspaces under Finite Singular Classical Groups and Its Characteristic Polynomials. Communications in Algebra, 31, 2927-2950. http://dx.doi.org/10.1081/AGB-120021900
 Wang, K.S. and Guo, J. (2009) Lattices Generated by Two Orbits of Subspaces Under Finite Classical Groups. Finite Fields and Their Applications, 15, 236-245. http://dx.doi.org/10.1016/j.ffa.2008.12.008
 Wang, K.S. and Li, Z.T. (2008) Lattices Associated with Vector Spaces Over a Finite Field. Linear Algebra and Its Applications, 429, 439-446. http://dx.doi.org/10.1016/j.laa.2008.02.035
 Guo, J., Li, Z.T. and Wang, K.S. (2009) Lattices Associated with Totally Isotropic Subspaces in Classical Spaces. Linear Algebra and Its Applications, 431, 1088-1095.
 Gao, S.G., Guo, J. and Liu, W. (2007) Lattices Generated by Strongly Closed Subgraphs in d-Bounded Distance-Regular Graphs. European Journal of Combinatorics, 28, 1800-1813.
 Guo, J. and Gao, S.G. (2008) Lattices Generated by Join of Strongly Closed Subgraphs in d-Bounded Distance-Regular Graphs. Discrete Mathematics, 308, 1921-1929.
 Guo, J. and Wang, K.S. (2010) Posets Associated with Subspaces in a d-Bounded Distance-Regular Graph. Discrete Mathematics, 310, 714-719. http://dx.doi.org/10.1016/j.disc.2009.08.014
 Brouwer, A.E., Cohen, A.M. and Neumaier, A. (1989) Distance-Regular Graphs. Springer-Verlag, New York.